# SDR AALA202507180856

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 36,669 hours, 15,938 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT RIGHT AFTER FUEL LOW PRESSURE LIGHT ILLUMINATED STEADY FOR SEVERAL MINUTES AND DID NOT EXTINGUISH.  VERIFIED RIGHT AFT BOOST PUMP INOPERATIVE.  (OPEN).
